can taking meds cause your hair to fall out and how can i restore it?

Issue by betty: can taking meds lead to your hair to tumble out and how can i restore it?
what can i do to end the hair loss but i even now have a whole lot of hair and it just take permanently to expand i want my medicine for my soreness.
i take these meds. hydrocodone,neurontin,ambien do they have something todo with my hair.

Ideal response:

Answer by Nolwe
Can I ask what your getting?

What do you think? Response below!


One thought on “can taking meds cause your hair to fall out and how can i restore it?

  1. Some medications do have hair loss as a side effect. If you want to say what you are taking, I can better advise you. None of the drugs you mention have listed hair loss as side effects. Keep in mind that some people may have a reaction to a drug that is very rare and therefore not listed as a side effect. There may be other issues too. Stress from the pain. You do not say what kind of pain. If it is from a digestive problem for instance, you may not be absorbing nutrients. Is your hair breaking or falling out at the roots? Hair breakage again can be nutrtional. There is a condition called alopecia, that causes hair loss. Make sure you get very good nutritional support from food and vitamins, The drugs you are taking are being processed by your liver. Have some blood work done to check how healthy your liver is. Try to minimize stress, drink lots of water to help clean your system. Talk to your doctor.

Comments are closed.